MathSciNet Relay Station
MathSciNet bibliographic data
MR1444786 (98b:46086) 46L50 (46L35 81S05)
Shlyakhtenko, Dimitri Free quasi-free states. Pacific J. Math. 177 (1997), no. 2, 329–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement